# SDR CALA2023081602536

- Difficulty date: August 15, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N68061
- Make and model: Boeing 767424ER
- Aircraft serial: 29456
- Aircraft time: 83,624 hours, 11,839 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 433227
- Condition: Discharged
- Location: Eq# M734
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER LT SYSTEM DEEP CYCLE CHECK FOUND BAT PACK EQ NO.M734 (RH STA 1380) TEST FAIL TRANSFER REF. NON-ROUTINE HX NRC WO.2019172 EMER LT BAT PACK EQ NO. M734 REPLACED AND TEST RESULT NORMAL AS PER AMM 33-51-07.
